# SDR REXA2024101400873

- Difficulty date: August 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE IS CORRODED BETWEEN F.S.319 TO F.S.349  REMOVED AND REPLACED SERVICE DOOR LOWER SILL ANGLE PN SH670-31996-3 IAW CRJ 900 SRM 51-41-02-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
